Equivariantly uniformly rational varieties

Abstract : We introduce equivariant versions of uniform rationality: given an algebraic group $G$, a $G$-variety is called $G$-uniformly rational (resp. $G$-linearly uniformly rational) if every point has a $G$-invariant open neighborhood equivariantly isomorphic to a $G$-invariant open subset of the affine space endowed with a $G$-action (resp. linear $G$-action). We establish a criterion for $\mathbb{G}_m$-uniform rationality of affine variety equipped with hyperbolic $\mathbb{G}_m$-action with a unique fixed point, formulated in term of their Altmann-Hausen presentation. We prove the $\mathbb{G}_m$-uniform rationality of Koras-Russel threefolds of the first kind and we also give example of non $\mathbb{G}_m$-uniformly rational but smooth rational $\mathbb{G}_m$-threefold associated to pairs of plane rational curves birationally non equivalent to a union of lines.
Type de document :
Article dans une revue
The Michigan Mathematical Journal, Michigan Mathematical Journal, 2017, 66 (2), pp.245 - 268. 〈https://projecteuclid.org/euclid.mmj/1496282443〉. 〈10.1307/mmj/1496282443〉
Liste complète des métadonnées

Littérature citée [9 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01151427
Contributeur : Charlie Petitjean <>
Soumis le : mardi 12 mai 2015 - 19:54:57
Dernière modification le : mercredi 20 septembre 2017 - 16:47:08
Document(s) archivé(s) le : mercredi 19 avril 2017 - 22:50:32

Fichier

Equivariantly uniformly ration...
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Charlie Petitjean. Equivariantly uniformly rational varieties. The Michigan Mathematical Journal, Michigan Mathematical Journal, 2017, 66 (2), pp.245 - 268. 〈https://projecteuclid.org/euclid.mmj/1496282443〉. 〈10.1307/mmj/1496282443〉. 〈hal-01151427〉

Partager

Métriques

Consultations de la notice

60

Téléchargements de fichiers

51